Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 98, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 12, 2012, 8:34 PM MDT for Harding County, Quay County, San Miguel County, New Mexico. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2012, 8:34 PM MDT (02:34 UTC)
- Expired
- Jun 12, 2012, 9:30 PM MDT
- In force
- 56 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Harding County, NM, Quay County, NM, San Miguel County, NM
The radar
The Cannon AFB radar (KFDX), 87 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 1:16 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.6 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 628 J/kg
- Mixed-layer CIN
- -263 J/kg
- Mixed-layer LCL
- 1812 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
019 WUUS55 KABQ 130234 SVRABQ NMC021-037-047-130330- /O.NEW.KABQ.SV.W.0098.120613T0234Z-120613T0330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 834 PM MDT TUE JUN 12 2012 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL QUAY COUNTY IN EAST CENTRAL NEW MEXICO SOUTH CENTRAL HARDING COUNTY IN NORTHEAST NEW MEXICO EAST CENTRAL SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO * UNTIL 930 PM MDT * AT 831 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER EAST CENTRAL SAN MIGUEL COUNTY...OR ABOUT 24 MILES SOUTH OF MOSQUERO...AND MOVING EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL SOUTH CENTRAL HARDING COUNTY... RURAL EAST CENTRAL SAN MIGUEL COUNTY... RURAL CENTRAL QUAY COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND AVOID WINDOWS. && LAT...LON 3548 10351 3514 10362 3537 10414 3554 10408 TIME...MOT...LOC 0234Z 286DEG 21KT 3543 10400 $$ 40
2 follow-up statements
583 WWUS55 KABQ 130246 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 846 PM MDT TUE JUN 12 2012 NMC021-037-047-130330- /O.CON.KABQ.SV.W.0098.000000T0000Z-120613T0330Z/ HARDING-QUAY-SAN MIGUEL- 846 PM MDT TUE JUN 12 2012 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL SAN MIGUEL...CENTRAL QUAY AND SOUTH CENTRAL HARDING COUNTIES UNTIL 930 PM MDT... AT 845 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER EXTREME EAST CENTRAL SAN MIGUEL COUNTY...OR ABOUT 20 MILES NORTHWEST OF TUCUMCARI...MOVING EAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL QUAY COUNTY.. RURAL SAN MIGUEL COUNTY.. RURAL HARDING COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING FOR NORTHEASTERN NEW MEXICO. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM MDT TUESDAY EVENING FOR SOUTHEASTERN NEW MEXICO. && LAT...LON 3553 10395 3548 10351 3514 10362 3533 10405 TIME...MOT...LOC 0246Z 270DEG 37KT 3543 10386 $$ 40
430 WWUS55 KABQ 130310 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 910 PM MDT TUE JUN 12 2012 NMC021-037-047-130330- /O.CON.KABQ.SV.W.0098.000000T0000Z-120613T0330Z/ HARDING-QUAY-SAN MIGUEL- 910 PM MDT TUE JUN 12 2012 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL SAN MIGUEL...CENTRAL QUAY AND SOUTH CENTRAL HARDING COUNTIES UNTIL 930 PM MDT... AT 906 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER EXTREME SOUTH CENTRAL HARDING COUNTY... OR ABOUT 19 MILES NORTH OF TUCUMCARI...MOVING EAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL HARDING COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT TUESDAY EVENING FOR SOUTHEASTERN NEW MEXICO. && LAT...LON 3553 10395 3548 10351 3514 10362 3533 10405 TIME...MOT...LOC 0310Z 270DEG 37KT 3543 10356 $$ 40 WWA_SVRWX_STA_COUNTY.WWAPROD--!
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 7:06 PM MDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 12, 7:06 PM MDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 706 PM MDT TUE JUN 12 2012 .AVIATION... 00Z TAF CYCLE LOW LEVEL MOISTURE ACROSS THE EAST WILL PRODUCE ISOLD TO SCT CONVECTION WITH A FEW SVR STORMS THROUGH 04Z WITH WIND GUSTS IN EXCESS OF 50 KTS AND LARGE HAIL POSSIBLE IN THE PLAINS. LOW CLOUDS/FOG WITH IFR OR LIFR CONDITIONS TO DEVELOP AFTER 06Z TONIGHT FROM THE EAST SLOPES OF THE CENTRAL MT CHAIN ACROSS THE PLAINS. && .PREV DISCUSSION...243 PM MDT TUE JUN 12 2012... ...SEVERE THUNDERSTORM WATCHES IN EFFECT FOR EASTERN NEW MEXICO... THE LATEST LAPS GUIDANCE AND RADAR TRENDS SUPPORTING INCREASING POTENTIAL FOR SEVERE STORMS OVER THE EASTERN PLAINS THRU THIS EVENING. AS OF 2PM THE GREATEST COVERAGE IS ALONG THE EAST SLOPES OF THE SANGRES AND THE UPPER RIO GRANDE VALLEY. CIN OVER THE SE PLAINS WILL BREAK THRU DAYTIME HEATING LATER AND CONVECTION WILL SPREAD INTO THAT REGION LATER THIS EVENING. LOW LEVEL MOISTURE IS ALREADY BEING SCOURED OUT OF THE RIO GRANDE VALLEY AND WESTERN NM WHERE SW FLOW IS MIXING A RATHER SIGNIFICANT MID/UPPER LEVEL DRY SLOT INTO THE AREA. CONVECTIVE INDUCED COLD POOL OVER THE PLAINS WILL FORCE ANOTHER GAP WIND INTO THE RIO GRANDE VALLEY TONIGHT. LOCAL WRF MODEL SHOWS A RATHER POTENT EVENT BRIEFLY IN THE ABQ METRO BTWN 02-04Z ON CONVECTIVE OUTFLOWS THROUGH TIJERAS CANYON. GUSTS UP TO 40KTS ARE POSSIBLE FOR AN HOUR OR TWO. THE DRY SLOT EVIDENT ON THE LATEST WATER VAPOR IMAGERY WILL TAKE HOLD OF MOST OF NM WEDNESDAY. THIS WILL CREATE SOME LOCALLY BREEZY WINDS WITH MAX TEMPS RISING BACK ABOVE NORMAL. THE NAM AND GFS INDICATE MOIST CONVERGENCE ALONG THE FAR E PLAINS WED AFTERNOON WHERE SPC SEVERE DESK IS STILL CARRYING SEE TEXT. SCOURING OUT OF LOW LEVEL MOISTURE AS DRY SLOT MOVES INTO WESTERN HALF OF NM WILL FAVOR SOME DRY STORMS OVER NORTHERN MTS AND SPC FIRE DESK ALSO CARRYING SEE TEXT. THURSDAY WILL BE THE DRIEST AND WARMEST DAY STATEWIDE AS THE NOSE OF THE DRY SLOT OVER THE DESERT SW SHIFTS INTO THE WESTERN HALF OF NM. MEANWHILE...THE SUITE OF MODEL GUIDANCE SHOWS A WEAK 700-500MB OPEN WAVE SLIDING SLOWLY SOUTH INTO THE BAJA REGION THROUGH FRIDAY AND CLOSING OFF SATURDAY. THE MAIN DIFFERENCE BTWN MODEL RUNS IS VERY SIGNIFICANT FOR PRECIP CHANCES THIS WEEKEND. THE ECMWF TAKES A SECOND UPPER LOW SE INTO THE CENTRAL ROCKIES THEN EJECTS INTO THE NORTHERN PLAINS SATURDAY AND SUNDAY...ALLOWING MORE DRY AIR TO INVADE THE WESTERN HALF OF NM OUT OF THE GREAT BASIN. THE GFS HAS THE SECONDARY UPPER WAVE SLOWING THEN DIVING SOUTH INTO THE GREAT BASIN TOWARD THE INITIAL WAVE...WHICH FORCES A DEEP FETCH OF MOIST SOUTHERLY FLOW OVER NM. HPC QPF SUGGESTS THE LATTER SCENARIO HOWEVER SUITE OF ENSEMBLES STILL LEAVING A GOOD DEAL OF UNCERTAINTY. TOUCHED UP EXTENDED POPS FOR THIS PERIOD BUT KEPT THINGS IN THE LOW CHANCE ARENA FOR NOW. GUYER .FIRE WEATHER... LOW LEVEL MOISTURE REACHED AS FAR WEST AS THE JEMEZ AND SAN JUAN MOUNTAINS LAST NIGHT AND WITH AFTERNOON HEATING HAS RESULTED IN CONSIDERABLE CLOUD BUILDUPS AND ISOLATED STORMS OVER THIS REGION. IN THE EASTERN PLAINS...MOIST LOW LEVEL EASTERLY WINDS WILL CONTINUE...AND THE REGION WILL BECOME INCREASINGLY UNSTABLE...RESULTING IN THE POTENTIAL FOR STRONG TO SEVERE STORMS LATER THIS AFTERNOON AND INTO THE EVENING. RH RECOVERIES WILL BE GOOD TO EXCELLENT FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN OVER THE PLAINS TONIGHT. IT APPEARS THERE WILL ANOTHER ROUND OF EAST WINDS INTO THE UPPER AND MIDDLE RIO GRANDE VALLEY TONIGHT...THE WESTWARD EXTENT A LITTLE UNCERTAIN BUT LOW LEVEL MOISTURE MAY BE REINFORCED OVER THE SAN JUAN AND JEMEZ MOUNTAINS. GFS MAY BE TENDING TO DRY OUT LOW LEVELS TOO QUICKLY WEDNESDAY...SO HAVE LEANED TOWARDS THE NAM DEW POINT WISE. THERE COULD BE ISOLD DRY ACTIVITY IN THE SAN JUAN AND JEMEZ AS WELL AS AROUND MT TAYLOR WEDNESDAY AFTERNOON. THERE IS A LITTLE BETTER CONSENSUS DRYING OUT MOISTURE WEST OF THE CENTRAL MOUNTAIN CHAIN BY THURSDAY...SO RH RECOVERIES WEDNESDAY NIGHT MAY RETURN TO POOR IN AREAS WHICH SAW/OR WILL SEE INCREASES LAST NIGHT AND TONIGHT. THUNDERSTORM COVERAGE THURSDAY SHOULD BE LIMITED TO THE EASTERN PLAINS WITH TEMPERATURES ABOVE AVERAGE. THE END OF THE WORK WEEK AND THE WEEKEND WEATHER SCENARIO IS LOOKING MORE FAVORABLE FOR INCREASING MOISTURE. AN UPPER LEVEL LOW PRESSURE SYSTEM IS FORECAST TO DEVELOP OVER SOCAL/BAJA CA. THE RESULTING UPPER CIRCULATION COULD TAP MOISTURE OVER OLD MEXICO AND DRAW IT INTO CENTRAL AND EASTERN NEW MEXICO. WE ARE WATCHING THIS CLOSELY SO STAY TUNED. WINDS DON/T APPEAR TO BE STRONG ENOUGH TO TRIGGER WIDESPREAD CRITICAL CONDITIONS THROUGH THIS WEEK AND NEXT SUNDAY. && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 40
Hazardous weather outlook, Jun 12, 5:41 AM MDT, 14 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 541 AM MDT TUE JUN 12 2012 NMZ501>540-131145- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 541 AM MDT TUE JUN 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND OVERNIGHT ACROSS MUCH OF EASTERN NEW MEXICO. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS. THE GREATEST THREAT AREA IS ALONG AND EAST OF A RATON TO SANTA ROSA TO CLOVIS LINE LATE TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY AFTERNOON AND EVENING...BUT WILL FOCUS FURTHER EAST NEAR THE TEXAS BORDER. MORE THUNDERSTORMS ARE FORECAST LATE FRIDAY INTO THE WEEKEND AS ATMOSPHERIC MOISTURE SURGES AND WINDS IN THE MID AND UPPER LEVELS OF THE ATMOSPHERE DECREASE. IN THIS SCENARIO...SLOWER STORM MOVEMENT CAN BE EXPECTED WITH A THREAT FOR LOCALLY HEAVY RAINFALL. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 11
In the hours before
Special weather statement, Jun 12, 7:05 PM MDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 705 PM MDT TUE JUN 12 2012 NMZ528-529-531-532-130145- EASTERN SAN MIGUEL COUNTY-FAR NORTHEAST HIGHLANDS-HARDING COUNTY-NORTHEAST HIGHLANDS- 705 PM MDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORA...NORTHEASTERN SAN MIGUEL AND WESTERN HARDING COUNTIES THROUGH 745 PM MDT... AT 701 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ROY...OR ABOUT 19 MILES NORTHWEST OF MOSQUERO...AND ANOTHER ABOUT 15 MILES WEST OF ROY...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...MOSQUERO...ROY AND SOLANO. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3600 10384 3568 10393 3579 10449 3602 10444 TIME...MOT...LOC 0104Z 278DEG 14KT 3592 10423 43
Local storm report, Jun 12, 7:07 PM MDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
707 PM MDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 16 ENE SUMNER LAKE 34.73N 104.14W
06/12/2012 E1.00 INCH DE BACA NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1201227
JLPLocal storm report, Jun 12, 7:08 PM MDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
708 PM MDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL 3 N WAGON MOUND 36.05N 104.71W
06/12/2012 M0.88 INCH MORA NM STORM CHASER
&&
EVENT NUMBER ABQ1201228
CMLLocal storm report, Jun 12, 7:26 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
726 PM MDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 7 W HOUSE 34.64N 104.03W
06/12/2012 E1.00 INCH QUAY NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1201229
JLPSpecial weather statement, Jun 12, 7:45 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
745 PM MDT TUE JUN 12 2012
NMZ531-532-130230-
EASTERN SAN MIGUEL COUNTY-HARDING COUNTY-
745 PM MDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SAN MIGUEL AND
SOUTHEASTERN HARDING COUNTIES THROUGH 830 PM MDT...
AT 740 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF MOSQUERO...MOVING EAST AT
15 MPH. OTHER STRONG STORMS WERE 5 TO 10 MILES WEST OF CONCHAS
LAKE...ALSO MOVING EAST.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL
HARDING AND NORTHEASTERN SAN MIGUEL COUNTIES.
THIS STORM IS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE AREA ARE ADVISED TO MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR NORTHEASTERN NEW MEXICO.
&&
LAT...LON 3575 10369 3551 10361 3529 10386 3540 10445
3580 10436
TIME...MOT...LOC 0143Z 278DEG 14KT 3567 10406
43Local storm report, Jun 12, 8:31 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
831 PM MDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM HAIL CLOVIS 34.41N 103.20W
06/12/2012 M1.75 INCH CURRY NM EMERGENCY MNGR
&&
EVENT NUMBER ABQ1201230
CMLThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 6:13 PM MDT | Special Weather Statement | ABQ | Union | 47 min |
| Jun 12, 6:29 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay, Roosevelt | 46 min |
| Jun 12, 6:44 PM MDT | Special Weather Statement | ABQ | Union | 46 min |
| Jun 12, 7:05 PM MDT | Special Weather Statement | ABQ | Harding | 40 min |
| Jun 12, 7:08 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 37 min |
| Jun 12, 7:14 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 46 min |
| Jun 12, 7:31 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 44 min |
| Jun 12, 7:45 PM MDT | Special Weather Statement | ABQ | Harding | 45 min |
| Jun 12, 7:57 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, Roosevelt | 48 min |
| Jun 12, 8:18 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 42 min |
| Jun 12, 8:43 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 62 min |
| Jun 12, 9:03 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 42 min |
| Jun 12, 9:06 PM MDT | Tornado Warning | ABQ | Roosevelt | 39 min |
| Jun 12, 9:20 PM MDT | Severe Thunderstorm Warning | ABQ | Quay, San Miguel | 40 min |
| Jun 12, 9:44 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 61 min |
| Jun 12, 9:51 PM MDT | Tornado Warning | ABQ | Roosevelt | 39 min |
| Jun 12, 10:22 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 38 min |
| Jun 12, 10:43 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 34 min |
| Jun 12, 11:29 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 61 min |
| Jun 13, 3:33 PM MDT | Special Weather Statement | ABQ | Lincoln | 27 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.